Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Pain in pubic area, lower abdomen. Ultrasound came normal for kidney and bladder

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6318 Questions
feel pain in pubic area, lower abdomen, the pain is aggravated by certain posture change of trunk and early morning before wake up, feel very disturbed whenever has these unexplained supra-pubic pain for almost 2.5 years,consult urology doctor, normal for ultrasound kidney n bladder and recently 24 august 2013 undergo gastro-duodenoscopy and colonoscopy, results came out normal except for mild chronic gastritis n mild chronic inflammation, doctor prescribe me debridat 100mg but to no effect. please advise thank you

Posted Tue, 5 Nov 2013 in General Health
Answered by Dr. Vivek Chail 1 hour later
Brief Answer:
Please find detailed answer below.

Detailed Answer:
Thanks for writing in to us.

I have read through your query in details.

The causes of suprapubic pain and its occurrence is as below:
Cystitis 8%
Kidney stone 2%
Benign bleeding in urine 2%
Pyelonephritis 2%
Benign prostatic hyperplasia 1%

As your ultrasound of kidneys and bladder is normal, there is no involvement of the urinary tract.

The inflammatory bowel and gastritis can still cause your pattern of pain.

Debridat 100 mg contains Trimebutine and used in Gastroenterology: Polymorphous symptoms of the gastrointestinal tract, grouped under the irritable bowel syndrome entity or functional digestive disorders, in particular, abdominal pain and cramps, spasms, flatulence, diarrhoea and/or constipation.

If you are not getting relief from above medication, you may discuss taking Buscopan 10 mg tablets (recommended doses to be discussed with your doctor). You might also ask your doctor regarding taking proton pump inhibitor medications (pantoprazole) 40 mg early morning 30 minutes before brushing teeth for gastritis.

Please note that we do not encourage prescribing medications online and above mentioned information is only a suggestion and is being given at your request. Please take any medications after discussing with your doctor and in recommended doses. Online opinions can never replace actual clinical consultation with your doctor.

Hope your query is answered.
Do write back in case of doubts.

Dr. Vivek
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor